3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Support Groups > 300+ Club

Things are definately changing........

Reply
 
Thread Tools
Old 04-05-2009, 10:59 PM   #1
Member
 
Joyathrt's Avatar
 
Join Date: Feb 2009
Location: Tampa, FL
Posts: 29

S/C/G: 384/ /180

Height: 5'3

Talking Things are definately changing........

Hello my fellow Ladies!! I hope everyone is doing well! Last week I was really off track with my diet an exercise and really ashamed! I can't believe that I ate what I ate.. UGH... However, I did learn that my tastes have really changed. I can't even drink a small glass of apple juice without feeling like I am going to throw up! Its just too sweet. I do love eating my frest veggies more now and could eat that all day long with salads. I dont know what I was thinking when I took that bad fork in the road last week. It's horrible!! But thats ok...As of right now I am back on track and will be writing down everything I put in my mouth. That really helps me. I think maybe me not writing things down is what made me take that bad fork in the road.

On a good note, I had earlier said that I was having a bad time trying to get my fiancee to go walking with me and eat better....WELL...the last 2 days he's come in the livingroom and said "Wanna go walking?" HOLY COW!!! I was so excited!! I think he is finally coming around.

And on top of all that, I have gone off of my depression meds (Dr doesnt know it yet). I dont think I need them and I really think this "skin infection" that I have had lately is a side effect of the medication. I have called my Dr many times telling her that I started breaking out all over the place when she put me on it and she said there was no way it was the meds. BUT ever since I stopped taking them everything has started clearing up. AND I think with all of the exercise and walking has helped reduce stress which has also helped my depression. No to mention planning my wedding has given me something to look forward to. We're also getting ready to move in 3 weeks and well........I think all of this is just a TON of stress. But thats ok....I look at it as positive stress. : )



Hope everyone has a great Monday!!!
__________________
Amanda
Joyathrt is offline   Reply With Quote
Old 04-06-2009, 08:56 AM   #2
XOXO
 
Devsmama's Avatar
 
Join Date: Mar 2009
Location: In my mind.....
Posts: 958

S/C/G: 268/249/145

Height: 5'4"

Default

Hey Joy!

I just wanted to welcome you and say that I know that exercise increases endorphins and boosts your mood. Just be careful with going off of your meds (I'm no doctor). As for the "bad fork in the road" I always say to people what my coach used to say to me, "noithing hurt, let's get 'em next time!" Which simply means, just get back on track. You now know that journaling helps and when you don't journal, you get off track. Plus, you've inspired someone to get healthy with you, which is always a good thing.
__________________




The past is over, now let's get it!
Devsmama is offline   Reply With Quote
Old 04-06-2009, 09:14 AM   #3
Senior Member
 
Thighs Be Gone's Avatar
 
Join Date: Oct 2008
Posts: 5,630

S/C/G: HW/232 SW 215/ CW 133/GW 120's

Height: 5.7 and 1/2

Default

Joy! AWESOME! You have some great things happening. I also went off my meds after gaining 60 pounds. I was taking Zoloft and while it evened me out I went to alternative things and almost as well off. I take fish oil, get exercise and sunshine daily. I just wanted to pass that along. Good luck with your move. Let us know how it goes. Keep up all your good work. It sounds like you are getting in the zone.
__________________


"Be who you are, say what you feel. Those who matter, don't mind. Those who mind, don't matter." --Dr. Seuss
Thighs Be Gone is offline   Reply With Quote
Old 04-06-2009, 06:17 PM   #4
Mellow but Sassy
 
Zen Pharmacy's Avatar
 
Join Date: Jan 2008
Location: Mississippi/Alaska
Posts: 230

S/C/G: 280/255/160

Height: 5' 11"

Default

I just wanted to say be very careful with stopping antidepressants cold turkey.

Obviously things seem to be going great for you; however, for some people and the majority of medications, withdrawal effects can be severe and even life-threatening.

I just have to do the obligatory medication warning from time to time ;>
__________________
Over-Educated Drug Dealer...and aspiring lounge singer
Looking for zen in all the wrong places
I want to climb mountains
Zen Pharmacy is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 03:43 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2